# SDR 96ZZZX2725

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: S643396501
- Condition: Corroded
- Location: Fs 1010 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION AT WINDOW FRAME FS 1010, LT SIDE.  REPAIRED IAW DOUGLAS DRAWING SR08530010-7085.
